Radii problems for normalized q-Bessel and Wright functions
Özet
In this investigation, our main objective is to ascertain the radii of k-uniform convexity of order alpha and the radii of strong starlikeness of the some normalized q-Bessel and Wright functions. In making this investigation we deal with the normalized Wright functions for three different kinds of normalization and six different normalized forms of q-Bessel functions. The key tools in the proof of our main results are the Mittag-Leffler expansion for Wright and q-Bessel functions and properties of real zeros of these functions and their derivatives. We also have shown that the obtained radii are the smallest positive roots of some functional equations.
Anahtar kelimeler
Atıf için künye
Toklu, E., Aktas, I., & Orhan, H. (2019). Radii problems for normalized q-Bessel and Wright functions. ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA, 11(1), 203–223. https://doi.org/10.2478/ausm-2019-0016
BibTeX
@article{toklu2019-73085,
author = {Toklu, Evrim and Aktas, Ibrahim and Orhan, Halit},
title = {Radii problems for normalized q-Bessel and Wright functions},
journal = {ACTA UNIVERSITATIS SAPIENTIAE-MATHEMATICA},
year = {2019},
volume = {11},
number = {1},
pages = {203--223},
issn = {1844-6094},
doi = {10.2478/ausm-2019-0016},
url = {https://akademik.atauni.edu.tr/yayinlar/73085-radii-problems-for-normalized-q-bessel-and-wright-functions}
}